# SDR DALA2024031903453

- Difficulty date: March 19, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DURING HCK AT STEASC (SCO) AND DURING ACCOMPLISHMENT OF AA 4430- 01016, (2) EA DOUBLERS WERE INSTALLED AT WRONG LOCATION. THE DOUBLERS WERE REMOVED AND REPAIR ACCOMPLISHED PER SECT I OF ERA 616527-14. CORRECTIVE ACTION: COMPLIED WITH ERA 616527-14. (0251559)
